# SDR USAA2012101100001

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 11,895 hours, 10,163 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Part number: 426000185
- Part serial: 86831041042
- Condition: Erratic
- Location: Throttle Sys
- Part time: 8,347 hours, 6,885 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT 970, PHL-BOS - ON TAKEOFF ROLL, ENGINE NR 2 WENT TO RSV POWER.  AFTER TOGA POWER WAS ENGAGED THE NR 2 N1 SHOT PAST THE SELECTED POWER SETTING, NR 1 N1 LAGGED BEHIND QUITE A BIT, WHEN BOTH N1 GAUGES FINALLY MET AT POWER SETTING, IT THEN WENT INTO TO-2 RSV POWER THEN WE REJECTED TAKEOFF.  MAINTENANCE  PERFORMED PNEUMATIC TASK, PERFORMED AUTO THROTTLE FUNCTIONAL PER 22-31-00.  REPLACED THRUST QUADRANT CONTROL.  OPERATIONAL CHECK IS GOOD AT THIS TIME.
